# SDR SWIA200110375

- Difficulty date: November 22, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 7,811 hours, 11,178 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Failed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD HINGE BEARING IS FALLING APART.  REMOVED AND REPLACED INBOARD HINGE BEARING IAW MM 20-40-00.
